Please wait...
Toll Free: 1800-1234-070, Ph. No.: +91-9711224068
AkiNik Publications
GeM Logo

Research Trends in Mathematics and Statistics

Research Trends in Mathematics and Statistics (Volume - 17)


₹ 709


  • Chief Editor: Dr. Arun Kumar Bharti
  • Co-editor(s): Dr. Arun Kumar Bharti
  • ISBN: 978-93-5570-214-2
  • Publisher: AkiNik Publications
  • Language: English
  • Pages: 99
  • Publication Year: 2022
  • Binding: Paperback
  • DOI: https://doi.org/10.22271/ed.book.1711
  • Seller: AkiNik Publications

Price Details
Amount₹ 709

Availabilityin stock
Payable Amount₹ 709

Description

The book entitled "Research Trends in Mathematics and Statistics (Volume - 17)" is edited by Dr. Arun Kumar Bharti and Dr. V.K. Tripathi .

The content of the book is as follows:

  • Separation Axioms using -Fuzzy Closed Sets in Fuzzy Biclosure Space
  • Conformal Ricci Soliton on Lorentzian Para-Kenmotsu Manifolds
  • General Relations between rλ(n) and tλ(n), Where λ is a Partition of k,1 ≤ k ≤ 7
  • Multi-Disciplinary usage of Mathematics and up to Date Trends in Mathematics
  • 3-Self Adjoint Operator
  • A Review on Egalitarian-Shapley Value Based on Coalition Sizes
  • Study on Various Nonlinear Effects and Instabilities in a Plasma
  • On Intuitionistic Fuzzy e*-Closed Sets